# SDR 2003UALA00673

- Difficulty date: September 9, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N368UA
- Make and model: Boeing 737322
- Aircraft serial: 24537
- Aircraft time: 41,894 hours, 24,259 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR,  AFT EDGE OF CUTOUT IS DAMAGED APROX 16 INCHES FROM LWR EDGE, WORN ON INSIDE AND CUT BACK ON OUTSIDE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER-TRIPLER REPAIR.
